# SDR UPS98226846

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 4 K-FLAP OUTBRD HINGE LUG CORRODED AROUND UPPER AND LOWER FASTENER HOLES.  REPLACED COMPLETE K-FLAP ASSY PER MM 27-81-01.
